# SDR AALA201703179019

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737832
- Aircraft serial: 29534
- Aircraft time: 50,743 hours, 20,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR COMES OUT OF RETAINER EVERY TIME THE DOOR IS OPENED.  REMOVED, REPACKED, AND REINSTALLED SLIDE IAW AMM 25-94-10.  OPERATIONAL CHECKED GOOD.
